# SDR SWAA2023071060140

- Difficulty date: June 17, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR LEADING EDGE FITTING LOCATED INSPAR RIB STAB STA 120.30 AT RT HORIZONTAL STABILIZER 2023-379024<[01] REPLACED FRONT SPAR LEADING EDGE FITTING LOCATED AT FRONT SPAR INSPAR RIB STAB STA 120.30 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9; B737-700 SRM 51-40-02-0G-0 AND DRAWING# 182A5304 SHEET 1 REV C . SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
